# SDR QXEA2012082000913

- Difficulty date: August 20, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 MULTIPLE AREAS OF CORROSION OR OTHER DAMAGE.  CLEANED AREA AND BLENDED OUT CORROSION IAW SRM 51-26-00-02-01 AND 51-21-00-00-02.  BLENDS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  APPLIED SURFACE PROTECTION REF RD 8/4-53-884.
